이전페이지 이동
   Joseph E. Pasciak (Joseph E. Pasciak Professor)
    Texas A & M University
Total: 5
  • Analysis of an Algorithm for Computing Elelctromagnetic Bloch Modes Using Nedelec Spaces (Joseph E. Pasciak) Comp. Meth. Appl. Math. (2001), Vol 1Pages 138-153 

  • Iterative techniques for time dependent Stokes problems (Joseph E. Pasciak) Int. J. Comp. Math. Appl. (1997), Vol 33Pages 13-30 

  • Least-squares methods for Stokes equations based on a discrete minus one inner product (Joseph E. Pasciak) J. Comp. Appl. Math. (1996), Vol 74Pages 155-173 

  • Uniform convergence estimates for multigrid V-cycle algorithms with less than full elliptic regularity (Joseph E. Pasciak) Contemporary Mathematics Series (1994), Pages 17-26 

  • New estimates for multilevel algorithms including the V-cycle (Joseph E. Pasciak) Math. Comp. (1993), Vol 60Pages 447-471 

 
Information Center for Mathematical Sciences KAIST
34141 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8196
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2018. ICMS All Rights Reserved.